Alert archive / Maryland / Coastal Flood Advisories in 2008

Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly

October 20, 20085 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Oct 20, 2008, 12:56 PM EDT for 5 counties in Maryland. It took effect at Oct 20, 2008, 9:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2008, 12:56 PM EDT (16:56 UTC)
In effect from
Oct 20, 2008, 9:00 PM EDT
Expired
Oct 21, 2008, 2:49 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 201656
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT MON OCT 20 2008

MDZ008-012-015-019-020-210100-
/O.NEW.KPHI.CF.Y.0013.081021T0100Z-081021T0700Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1256 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
3 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A COASTAL FLOOD ADVISORY, 
WHICH IS IN EFFECT FROM 900 PM THIS EVENING UNTIL 300 AM ON
TUESDAY. 

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS AFTERNOON, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A
NORTH TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL.

MINOR TIDAL FLOODING IS EXPECTED ALONG THE CHESAPEAKE BAY SHORE
TONIGHT AROUND THE TIMES OF HIGH TIDE. ON THE UPPER EASTERN SHORE,
FROM TILGHMAN ISLAND NORTHWARD, HIGH TIDE OCCURS BETWEEN 1000 PM
AND 200 AM.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

DEZ003-004-NJZ012>014-020-022>027-202000-
/O.CON.KPHI.CF.Y.0012.000000T0000Z-081020T2000Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
1256 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 400 PM THIS
AFTERNOON.

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS AFTERNOON, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A
NORTH TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL.

MINOR TIDAL FLOODING WILL CONTINUE TO OCCURRING ALONG THE COASTS OF
NEW JERSEY AND DELAWARE THIS AFTERNOON. 

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

DEZ001-002-NJZ016-021-202200-
/O.CON.KPHI.CF.Y.0012.081020T1700Z-081020T2200Z/
NEW CASTLE-KENT-SALEM-CUMBERLAND-
1256 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 600 PM.

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS AFTERNOON, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A
NORTH TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL.

MINOR TIDAL FLOODING IS EXPECTED ALONG THE DELAWARE BAY SHORE THIS
AFTERNOON AROUND THE TIMES OF HIGH TIDE.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

IOVINO
3 follow-up statements
000 
WHUS41 KPHI 201957
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT MON OCT 20 2008

DEZ003-004-NJZ012>014-020-022>027-202100-
/O.EXP.KPHI.CF.Y.0012.000000T0000Z-081020T2000Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
357 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 4 PM EDT THIS
AFTERNOON...

TIDE LEVELS ALONG THE COASTS OF NEW JERSEY AND DELAWARE ARE
DECREASING. AS A RESULT, THE COASTAL FLOOD ADVISORY WILL EXPIRE AT
400 PM.

$$

DEZ001-002-NJZ016-021-202200-
/O.CON.KPHI.CF.Y.0012.000000T0000Z-081020T2200Z/
NEW CASTLE-KENT-SALEM-CUMBERLAND-
357 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 600 PM.

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS AFTERNOON, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A NORTH
TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL ON DELAWARE BAY.

MINOR TIDAL FLOODING WILL CONTINUE TO OCCUR ALONG THE DELAWARE
BAY SHORE DURING THE BALANCE OF THIS AFTERNOON.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

MDZ008-012-015-019-020-210400-
/O.CON.KPHI.CF.Y.0013.081021T0100Z-081021T0700Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
357 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 3 AM EDT TUESDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 900 PM UNTIL 300
AM.

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS AFTERNOON, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A NORTH
TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL ON CHESAPEAKE BAY.

MINOR TIDAL FLOODING IS EXPECTED ALONG THE CHESAPEAKE BAY SHORE
TONIGHT AROUND THE TIMES OF HIGH TIDE. ON THE UPPER EASTERN
SHORE, FROM TILGHMAN ISLAND NORTHWARD, HIGH TIDE OCCURS BETWEEN
1000 PM AND 200 AM.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

IOVINO
000 
WHUS41 KPHI 202156
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT MON OCT 20 2008

DEZ001-002-NJZ016-021-202300-
/O.EXP.KPHI.CF.Y.0012.000000T0000Z-081020T2200Z/
NEW CASTLE-KENT-SALEM-CUMBERLAND-
556 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 6 PM EDT THIS
AFTERNOON...

TIDE LEVELS ALONG THE DELAWARE BAY COASTS OF NEW JERSEY AND
DELAWARE ARE DECREASING. AS A RESULT, THE COASTAL FLOOD ADVISORY
WILL EXPIRE AT 600 PM.

$$

MDZ008-012-015-019-020-210700-
/O.CON.KPHI.CF.Y.0013.081021T0100Z-081021T0700Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
556 PM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 3 AM EDT TUESDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 900 PM UNTIL
300 AM EDT.

STRONG LOW PRESSURE, LOCATED ABOUT 600 MILES EAST OF NEW JERSEY
THIS EVENING, WILL CONTINUE TO MOVE OUT TO SEA. HOWEVER, A NORTH
TO NORTHEAST FLOW, ASSOCIATED WITH THE WEATHER SYSTEM, HAS
CONTINUED ALONG THE COASTS OF NEW JERSEY, DELAWARE, AND MARYLAND.
AS A RESULT, TIDE LEVELS REMAIN ABOVE NORMAL ON CHESAPEAKE BAY.

MINOR TIDAL FLOODING IS EXPECTED ALONG THE CHESAPEAKE BAY SHORE
TONIGHT AROUND THE TIMES OF HIGH TIDE. ON THE UPPER EASTERN
SHORE, FROM TILGHMAN ISLAND NORTHWARD, HIGH TIDE OCCURS BETWEEN
1000 PM AND 200 AM.

DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY BE DEEPER THAN
YOU THINK IT IS.

$$

RPW
000 
WHUS41 KPHI 210649
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
249 AM EDT TUE OCT 21 2008

MDZ008-012-015-019-020-210800-
/O.CAN.KPHI.CF.Y.0013.000000T0000Z-081021T0700Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
249 AM EDT TUE OCT 21 2008

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY. 

THE HIGH TIDE CYCLE HAS PASSED AT BOTH THE CAMBRIDGE AND
TOLCHESTER BEACH GAGES. WATER LEVELS REACHED BETWEEN 0.1 AND 0.2
FT ABOVE MINOR TIDAL FLOODING LEVELS. PRESENTLY, THE WATER LEVELS
ARE FALLING AND WILL REMAIN BELOW MINOR TIDAL FLOODING LEVELS
TODAY.

THIS WILL BE THE LAST STATEMENT REGARDING THIS SITUATION. 

$$


PO

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Oct 20, 9:27 AM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Oct 20, 9:27 AM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 AM EDT MON OCT 20 2008

.SYNOPSIS...
HIGH PRESSURE WILL CONTROL THE WEATHER THROUGH TONIGHT BEFORE A
COLD FRONT MOVES THROUGH ON TUESDAY. HIGH PRESSURE WILL BUILD INTO
THE REGION FOR THE REMAINDER OF THE WORK WEEK. ANOTHER SYSTEM WILL
LIKELY AFFECT THE AREA OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TODAY STARTED OFF QUITE A BIT COLDER THAN YESTERDAY. IT WAS 42
DEGREES HERE AT THE OFFICE AT 7AM YESTERDAY MORNING BUT IT WAS ONLY
32 DEGREES THIS MORNING. FROST WAS PRETTY WIDESPREAD ACROSS THE
REGION BUT NOT QUITE ENOUGH TO KILL THE GROWING SEASON IN ALL
AREAS. WE HAVE DROPPED THE FROST ADVISORY AND FREEZE WARNING AS
THE TEMPERATURES HAVE RISEN TO OR ABOVE 32 DEGREES THIS MORNING IN
MOST OF THE REGION.

WE MADE SOME ADJUSTMENTS TO THE MAXIMUM TEMPERATURES FOR TODAY AND
TONED THEM DOWN JUST A BIT, ESPECIALLY SINCE WE STARTED OFF MUCH
COLDER THIS MORNING. UPPER 50S TO LOW 60S STILL SOUNDS GOOD FOR
THE MAJORITY OF THE REGION TODAY.

SKIES WILL REMAIN ON THE CLEAR SIDE TODAY WITH POSSIBLY SOME
CIRRUS CLOUDS EDGING IN FROM THE WEST. WINDS WILL TURN A LITTLE
MORE TO THE NORTHWEST AND THEN WEST AS WE HEAD TOWARDS THIS
EVENING. OVERALL IT WILL BE A NICE DAY ACROSS THE REGION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE WILL SAG TO OUR SOUTH TONIGHT AND CLOUDS MAY BEGIN
TO FILTER INTO THE AREA OVERNIGHT TONIGHT AHEAD OF THE COLD FRONT
THAT IS EXPECTED ON TUESDAY. SOUNDING STILL DO NOT INDICATE A VERY
WET SYSTEM, BUT THERE STILL IN A CHANCE/SLIGHT CHANCE OF SHOWERS,
MAINLY FOR THE NORTHERN HALF OF THE AREA. A COOL NORTHWEST FLOW
WILL SET UP BEHIND THE FRONT FOR WEDNESDAY, WHICH WILL LIKELY HELP
TO PRODUCE SOME CLOUD COVER FOR AT LEAST THE NORTHERN HALF OF THE
CWA. THIS SHOULD BE THE ONLY EFFECTS WE SHOULD EXPERIENCE AS WE DO
NOT EXPECT ANY PRECIPITATION WEDNESDAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
LONG TERM MODELS INDICATE HIGH PRESSURE WILL SET UP ACROSS THE
AREA THURSDAY AND FRIDAY, KEEPING THE WEATHER DRY AND COOL.
HOWEVER, THE FORECAST FOR THE WEEKEND IS NOT AS CLEAR CUT. AN AREA
OF LOW PRESSURE IS EXPECTED TO MOVE INTO THE GREAT LAKES OVER THE
WEEKEND, DRAGGING A FRONTAL SYSTEM ACROSS OUR AREA. HOWEVER, THE
MODELS DO NOT AGREE ON THE TIMING AND PLACEMENT OF THE LOW
PRESSURE SYSTEM, AND HENCE THE FRONT AND ACCOMPANIED PRECIPITATION.
WITH THE UNCERTAINTY, WE HAVE DECIDED TO KEEP THE CHANCE OF RAIN
IN THE FORECAST THROUGH THE WEEKEND.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS FOR THE FORECAST PERIOD. LITTLE, IF ANY, CLOUDS
EXPECTED IN THE VERY DRY AIR MASS TODAY. SOME CI OR AC WILL INCREASE
OVER THE AREA TONIGHT AHEAD OF THE NEXT SYSTEM. NORTHWEST WINDS
AROUND 10 KTS THIS MORNING WILL BACK AROUND TO WEST BY EVENING.

OUTLOOK...NEXT SYSTEM WILL BRING CLOUDINESS FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY. THERE WILL BE A CHANCE FOR SHOWERS, MAINLY NORTH.
WINDS WILL BECOME GUSTY TUESDAY NIGHT AND PERSIST INTO WEDNESDAY.
CONDITIONS OVERALL WILL BE VFR.

&&

.MARINE...
I WILL KEEP THE SCA FLAG FOR THE SHORE AS IS WITH SEAS CONTINUE TO
CHURN AWAY AROUND 12FT AT 44009. PRESENT GUIDANCE WOULD BRING SEAS
BACK DOWN TO 5 FT AROUND DAYBREAK TUE. I WILL EXTEND THE SCA FLAG ON
THE LOWER BAY INTO THE AFTERNOON. WINDS ARE STILL GUSTING IN THE 20
TO 25 KT RANGE EARLY THIS MORNING. THIS WILL PROBABLY NOT BE THE
CASE THROUGH THE DAY, BUT SEAS ACROSS THE SOUTHERN PART OF THE BAY
WILL STILL BE HAZARDOUS. WE WILL REEVALUATE AFTER GETTING THE
MORNING OBSERVATION FROM THE FERRY.

THE NEXT LOW AND FRONT WILL BRING RENEWED WINDS TO THE AREA LATE
TUESDAY AFTERNOON INTO WEDNESDAY. LOW END GALE CONDITIONS ARE
POSSIBLE SO A GALE WATCH WILL BE ISSUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     NJZ012>014-020-022>027.
     COASTAL FLOOD ADVISORY FROM 1 PM TO 6 PM EDT THIS AFTERNOON
     FOR NJZ016-021.
DE...COASTAL FLOOD ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     DEZ003-004.
     COASTAL FLOOD ADVISORY FROM 1 PM TO 6 PM EDT THIS AFTERNOON
     FOR DEZ001-002.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ431.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON/MEOLA
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Oct 20, 9:00 AM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 AM EDT MON OCT 20 2008

MDZ008-012-015-019-020-NJZ001-007>010-015-017>019-PAZ054-055-060>062-
067>071-211100-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
900 AM EDT MON OCT 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA,
PARTS OF NORTHERN AND WESTERN NEW JERSEY, AND NORTHEASTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-211100-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
900 AM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND SOUTHERN
NEW JERSEY, AND SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-NJZ016-021-211100-
NEW CASTLE-KENT-SALEM-CUMBERLAND-
900 AM EDT MON OCT 20 2008

...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHERN NEW JERSEY,
AND NORTHERN AND CENTRAL DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-211100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
900 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-211100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
900 AM EDT MON OCT 20 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR UPPER DELAWARE BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-211100-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
900 AM EDT MON OCT 20 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LOWER DELAWARE BAY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 3:53 PM EDTFire Weather WatchPHICaroline, Cecil, Kent, Queen Anne's, Talbot18 hr

Nearby

Coastal Flood Advisories in Maryland, 2008Every coastal flood advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.